English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the arithmetic of translated monomial maps

MPS-Authors
/persons/resource/persons235397

Hajli,  Mounir
Max Planck Institute for Mathematics, Max Planck Society;

External Resource

https://doi.org/10.7169/facm/1667
(Publisher version)

Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Hajli, M. (2018). On the arithmetic of translated monomial maps. Functiones et Approximatio, 58(2), 177-186. doi:10.7169/facm/1667.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0709-B
Abstract
There is no abstract available